Alert archive / Arizona / Wind Advisories in 2008

Wind Advisory 4, NWS Phoenix, AZ

January 16, 2008

NWS Phoenix, AZ issued this wind advisory at Jan 16, 2008, 4:49 AM MST. It took effect at Jan 16, 2008, 10:00 AM MST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jan 16, 2008, 4:49 AM MST (11:49 UTC)
In effect from
Jan 16, 2008, 10:00 AM MST
Expired
Jan 16, 2008, 7:00 PM MST
In force
9 hr
Issued by
NWS Phoenix, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KPSR 161149
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
449 AM MST WED JAN 16 2008

AZZ020-025-CAZ030>033-170000-
/O.NEW.KPSR.WI.Y.0004.080116T1700Z-080117T0200Z/
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...SAN LUIS...
SOMERTON...YUMA...FORTUNA FOOTHILLS...COTTONWOOD VISITOR CENTER...
LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO...
EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
449 AM MST WED JAN 16 2008 /349 AM PST WED JAN 16 2008/

...WIND ADVISORY IN EFFECT FROM 10 AM MST /9 AM PST/ THIS MORNING
TO 7 PM MST /6 PM PST/ THIS EVENING FOR SOUTHEAST CALIFORNIA AND THE
LOWER COLORADO RIVER VALLEY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND
ADVISORY WHICH IS IN EFFECT FROM 10 AM MST /9 AM PST/ THIS MORNING
TO 7 PM MST /6 PM PST/ THIS EVENING FOR SOUTHEAST CALIFORNIA
...INCLUDING JOSHUA TREE NATIONAL PARK...EASTERN RIVERSIDE
COUNTY...IMPERIAL COUNTY...AND THE COLORADO RIVER VALLEY...

A STRONG COLD FRONT ASSOCIATED WITH AN AREA OF LOW PRESSURE MOVING
THROUGH THE GREAT BASIN WILL BRING STRONG GUSTY NORTH WINDS TODAY
OVER SOUTHEAST CALIFORNIA AND ALONG THE COLORADO RIVER VALLEY. THE
STRONGEST WINDS ARE EXPECTED LATE THIS MORNING THROUGH EARLY
EVENING...WITH SUSTAINED WIND SPEEDS OF 25 TO 35 MPH AND GUSTS IN
EXCESS OF 40 MPH THIS AFTERNOON. STRONG NORTHERLY WINDS COULD CAUSE
AREAS OF BLOWING DUST AND SAND...WITH POSSIBLE REDUCTIONS IN
VISIBILITY TO 1 MILE AT TIMES. PERSONS TRAVELING IN THE ADVISORY AREA
SHOULD BE PREPARED FOR POSSIBLE REDUCTIONS IN VISIBILITY...AS WELL AS
STRONG CROSS WINDS FROM THE NORTH WHEN TRAVELING ALONG WEST TO EAST
RUNNING ROADWAYS AND HIGHWAYS.

ALTHOUGH WIND SPEEDS WILL DECREASE SOMEWHAT OVERNIGHT...BUILDING
SURFACE HIGH PRESSURE OVER THE FOUR CORNERS REGION IN THE WAKE OF
TODAYS WEATHER SYSTEM WILL CONTINUE BREEZY TO LOCALLY WINDY
CONDITIONS THROUGH THURSDAY. WIND SPEEDS WILL INCREASE AFTER SUNRISE
THURSDAY TO NEAR WIND ADVISORY CRITERIA...AND ANOTHER WIND ADVISORY
MAY BE NEEDED TOMORROW.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 AND 40
MPH ARE EXPECTED...OR WIND GUSTS BETWEEN 40 AND 58 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

$$

WANEK
2 follow-up statements
000 
WWUS75 KPSR 162220
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
320 PM MST WED JAN 16 2008

AZZ020-025-CAZ030>033-170200-
/O.CON.KPSR.WI.Y.0004.000000T0000Z-080117T0200Z/
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...SAN LUIS...
SOMERTON...YUMA...FORTUNA FOOTHILLS...COTTONWOOD VISITOR CENTER...
LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO...
EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
320 PM MST WED JAN 16 2008 /220 PM PST WED JAN 16 2008/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST /6 PM PST/ THIS
EVENING FOR SOUTHEAST CALIFORNIA AND THE LOWER COLORADO RIVER 
VALLEY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST /6 PM PST/ THIS
EVENING FOR SOUTHEAST CALIFORNIA...INCLUDING JOSHUA TREE NATIONAL
PARK...EASTERN RIVERSIDE COUNTY...IMPERIAL COUNTY...AND THE 
COLORADO RIVER VALLEY...

A STRONG COLD FRONT ASSOCIATED WITH AN AREA OF LOW PRESSURE
MOVING THROUGH THE GREAT BASIN WILL CONTINUE TO BRING STRONG GUSTY
NORTH WINDS THROUGH THE EARLY EVENING OVER SOUTHEAST CALIFORNIA AND 
ALONG THE COLORADO RIVER VALLEY. SUSTAINED WIND SPEEDS OF 25 TO 35
MPH AND GUSTS IN EXCESS OF 40 MPH ARE POSSIBLE. PERSONS TRAVELING IN
THE ADVISORY AREA SHOULD BE PREPARED FOR STRONG CROSS WINDS FROM THE
NORTH WHEN TRAVELING ALONG WEST TO EAST RUNNING ROADWAYS AND
HIGHWAYS.

ALTHOUGH WIND SPEEDS WILL DECREASE SOMEWHAT OVERNIGHT...BUILDING
SURFACE HIGH PRESSURE OVER THE FOUR CORNERS REGION IN THE WAKE OF
TODAYS WEATHER SYSTEM WILL CONTINUE BREEZY TO LOCALLY WINDY
CONDITIONS THROUGH THURSDAY. WIND SPEEDS WILL INCREASE AFTER
SUNRISE THURSDAY TO NEAR WIND ADVISORY CRITERIA...AND ANOTHER
WIND ADVISORY MAY BE NEEDED TOMORROW.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 AND
40 MPH ARE EXPECTED...OR WIND GUSTS BETWEEN 40 AND 58 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

J ROGERS
000 
WWUS75 KPSR 170200
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
700 PM MST WED JAN 16 2008

AZZ020-025-CAZ030>033-170300-
/O.EXP.KPSR.WI.Y.0004.000000T0000Z-080117T0200Z/
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...SAN LUIS...
SOMERTON...YUMA...FORTUNA FOOTHILLS...COTTONWOOD VISITOR CENTER...
LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO...
EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
700 PM MST WED JAN 16 2008 /600 PM PST WED JAN 16 2008/

...WIND ADVISORY WILL EXPIRE AT 7 PM MST /6 PM PST/ THIS
EVENING...

WINDS HAVE BEGUN TO SUBSIDE SOMEWHAT ACROSS THE AREA SINCE
SUNSET...AND HAVE DIMINISHED TO LESS THAN WIND ADVISORY CRITERIA.
THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE ON SCHEDULE. 

HOWEVER...CONDITIONS REMAIN FAVORABLE FOR GUSTY NORTH WINDS TO
CONTINUE THROUGHOUT THE NIGHT AND INTO THURSDAY MORNING. IN
FACT...SOME OF THE STRONGER GUSTS COULD STILL APPROACH 35 OR 40 MPH.
THEREFORE...MOTORISTS SHOULD EXERCISE CAUTION AND BE ALERT TO
POTENTIALLY DANGEROUS CROSS-WINDS THE REST OF TONIGHT.

$$

ESTLE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Jan 16, 3:10 AM MST, 1 hour 39 minutes earlier.

Area forecast discussion, Jan 16, 3:10 AM MST, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
310 AM MST WED JAN 16 2008

SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA
FORECAST DISCUSSION

.SYNOPSIS...
A COLD FRONT WILL MOVE INTO ARIZONA THIS MORNING...BRINGING DRY AND
MUCH COOLER CONDITIONS TO THE AREA. BREEZY TO WINDY CONDITIONS ARE
ALSO EXPECTED...ESPECIALLY ACROSS SOUTHWEST ARIZONA AND SOUTHEAST
CALIFORNIA. THE WIND WILL DIMINISH THURSDAY NIGHT AND FRIDAY. LOOK
FOR THE COLDEST TEMPERATURES OF THE WEEK TO OCCUR EARLY FRIDAY
MORNING. FOR THE UPCOMING WEEKEND...WE SHOULD BE IN BETWEEN WEATHER
SYSTEMS...FOR DRY AND WARMER CONDITIONS.

&&

.SHORT TERM...
TODAY THROUGH FRIDAY...
TODAY...LATEST SURFACE ANALYSIS PLACES THE COLD FRONT ACROSS
NORTH-CENTRAL AZ EXTENDING BACK NORTHWESTWARD ACROSS CA ALONG AN
INVERTED TROUGH. COLD FRONT WILL CONTINUE ITS TREK SOUTH AND
EASTWARD THROUGH AZ EARLY THIS MORNING...USHERING IN A COOLER
AIRMASS. DO NOT SEE ANY REASON TO DEVIATE MUCH FROM THE MAVS...WHICH
POINT TO A HIGH OF AROUND 61 DEGREES AT KPHX. ASIDE FROM THE COOLER
TEMPERATURES...TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH THE
BUILDING HIGH ACROSS THE NORTHERN ROCKIES WILL RESULT IN WINDY
CONDITIONS TODAY. GUSTS TO 40 MPH WILL BE MOST PREVALENT ALONG THE
COLORADO RIVER VALLEY AND SOUTHEASTERN CA AND WILL BE ISSUING A WIND
ADVISORY FOR THESE AREAS. ELSEWHERE...GUSTS TO 25 TO 35 MPH WILL BE
COMMON BY THIS AFTERNOON.

TONIGHT...MODELS CONTINUE TO INDICATE THAT A WELL-DEFINED VORT LOBE
ALONG THE TAIL END OF THE TROUGH AXIS WILL PASS SOUTH OF THE
FORECAST AREA OVERNIGHT. THIS WILL LIKELY INDUCE THE DEVELOPMENT OF
WEAK LOW PRESSURE SOUTH OF THE INTERNATIONAL BORDER...WHICH WILL
TIGHTEN THE LOCAL PRESSURE GRADIENT EVEN FURTHER. BREEZY/WINDY
CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE NIGHT...EVEN IN THE
VALLEY. TEMPERATURES WILL DROP STEADILY THIS EVENING UNDER STRONG
COLD ADVECTION....WITH LOWS GENERALLY IN THE UPPER 30S IN
PHOENIX...BUT CONSIDERABLY COLDER IN THE OUTLYING AREAS.

THU-FRI...WINDY CONDITIONS WILL PERSIST ACROSS THE AREA...THOUGH
SOME IMPROVEMENT IS EXPECTED LATE THU. LATEST GUIDANCE SUGGESTS
HIGHS WILL STRUGGLE TO REACH THE UPPER 50S...WHICH WOULD BE OUR
COLDEST DAY SINCE LATE LAST MONTH. HIGH PRESSURE BUILDING ACROSS THE
FOUR CORNERS WILL RESULT IN FAVORABLE RADIATIONAL COOLING ACROSS THE
FORECAST AREA THU NIGHT. SUB-FREEZING TEMPERATURES ARE ANTICIPATED
ACROSS MOST OF THE OUTLYING AREAS AND A FREEZE WARNING MAY
ULTIMATELY BE REQUIRED. BROAD TROUGH WILL SLIDE EASTWARD INTO THE
PLAINS FRI...RESULTING IN LIGHTER WINDS AND A WARMUP INTO THE 60S.

&&

.LONG TERM...
FRIDAY NIGHT THROUGH TUESDAY...
MODELS STILL AGREE IN KEEPING A RATHER WEAK NORTHWEST FLOW ALOFT
ACROSS THE CWA ON FRIDAY AND SAT FOR CONTINUED DRY CONDITIONS. THE
ECMWF SHOWS SLIGHTLY HIGHER HEIGHTS THAN GFS...BUT BY SUNDAY NIGHT
AND MONDAY THAT TREND CHANGES...AND ECMWF CARVES OUT DEEPER LOW
FARTHER WEST THAN THE GFS. NOT SURE WHICH WILL BE BETTER...BUT IF WE
TAKE A BLEND OF THE TWO...IT WILL STILL BE TOO DRY THROUGH A DEEP
LAYER TO WARRANT ANY MENTION OF SHOWERS THIS FAR SOUTH.
WILL KEEP MAX TEMPS IN THE 60S FOR MOST DESERT TOWNS AND CITIES AND
LOW LEVEL GRADIENTS TOO WEAK TO MENTION BREEZY CONDITIONS.

&&

.AVIATION...
JANUARY 17 0606 GMT (JANUARY 16 2306 MST)

STRONG AND GUSTY WINDS COULD CAUSE AREAS OF BLOWING DUST/SAND OVER
WESTERN TAF SITES...AND CROSSWIND ISSUES AT KPHX AND KIWA AFTER 18
UTC TODAY.

A STRONG WEATHER SYSTEM WILL MOVE THROUGH THE GREAT BASIN RESULTING
IN INCREASING NORTHERLY WINDS ACROSS ALL AIRFIELDS ...PARTICULARLY
ALONG THE LOWER COLORADO RIVER VALLEY AT KYUM AND KBLH AFTER 1200
UTC. WINDS WILL INCREASE SIGNIFICANTLY AT KYUM/KBLH BETWEEN 1200 AND
1600 UTC...AND BECOME SUSTAINED 18-22 KTS WITH HIGHER GUSTS POSSIBLE
DURING THE DAY. IT IS POSSIBLE FOR SOME BLOWING DUST AND SAND WITH
REDUCTION IN VISIBILITY TO 5 SM TO DEVELOP DURING THE LATE
MORNING...AND CONTINUE INTO THE AFTERNOON...HOWEVER...FORECAST
CONFIDENCE IS NOT HIGH ENOUGH TO INCLUDE BLDU/BLSA IN THE TAFS AT
THIS TIME. WINDY WEATHER WILL CONTINUE THROUGH 0000 UTC THURSDAY
BEFORE DIEING DOWN A BIT OVERNIGHT...AND INCREASING ONCE AGAIN AFTER
1200 UTC.

WIND SPEEDS OVER SOUTH-CENTRAL ARIZONA... INCLUDING KPHX AND
KIWA...WILL NOT BE QUITE AS STRONG...BUT WILL FAVOR A NORTHERLY
COMPONENT. WINDS SHOULD BEGIN TO INCREASE OUT OF THE NORTH AROUND 18
UTC...WITH MAXIMUM SPEEDS BETWEEN 15-20 KTS REACHED IN THE
AFTERNOON. THE STRONG AND GUSTY NORTHERLY WINDS COULD CAUSE
CROSSWIND ISSUES FOR KPHX...AND TO A LESSER EXTENT KIWA. WINDS WILL
DIE DOWN A BIT AFTER SUNSET...BEFORE INCREASING ONCE AGAIN AFTER
1200 UTC THURSDAY.

AVIATION DISCUSSION IS NOT UPDATED FOR AMENDED TAFS.

&&

FIRE WEATHER...
JANUARY 15 1200 GMT (JANUARY 15 0500 MST)

FIRE WEATHER WATCH IN EFFECT FOR THE LOWER COLORADO RIVER VALLEY
WEDNESDAY FROM 10 AM MST/9 AM PST UNTIL 7 PM MST/6 PM MST FOR STRONG
NORTHERLY WINDS...LOW RELATIVE HUMIDITIES...AND VERY HIGH TO EXTREME
FIRE DANGER RATING. SEE PRODUCTS KPHXRFWPSR AND KPHXFWFPSR FOR MORE
DETAILS.

THURSDAY THROUGH MONDAY...
NORTHERLY BREEZES AND DRY CONDITIONS WILL CONTINUE THURSDAY INTO
FRIDAY. SATURDAY AND SUNDAY WILL BE BETWEEN WEATHER SYSTEMS...WITH
ANOTHER TROF OF LOW PRESSURE SWINGING THROUGH SOUTHERN CALIFORNIA
AND ARIZONA STARTING MONDAY. AT THIS TIME...THIS SYSTEM LOOKS TO
BE ANOTHER DRY ONE...THUS HAZARDOUS FIRE WEATHER CONDITIONS ARE
POSSIBLE AGAIN EARLY NEXT WEEK.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
     EVENING FOR AZZ131.

CA...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
     AFTERNOON FOR CAZ231.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

SHORT TERM...HIRSCH
LONG TERM...SIPPLE
AVIATION...WANEK
FIRE WEATHER...WANEK
Hazardous weather outlook, Jan 15, 4:49 AM MST, 24 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
449 AM MST TUE JAN 15 2008

AZZ021>024-026>028-161230-
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-
GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
449 AM MST TUE JAN 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA AND WEST-
CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A COLD FRONT MOVING ACROSS THE AREA TONIGHT WILL SIGNAL A CHANGE IN
OUR WEATHER. WINDY CONDITIONS ARE EXPECTED TO DEVELOP WEDNESDAY
MORNING AND WILL CONTINUE THROUGHOUT THE DAY. WIND GUSTS IN EXCESS OF
30 MPH MAY PRODUCE AREAS OF BLOWING DUST OR SAND...MAINLY ACROSS THE
OPEN DESERTS. STRONG CROSSWINDS WILL ALSO BE A THREAT TO THOSE
TRAVELING ON INTERSTATE 8 OR INTERSTATE 10. A COLDER AIR MASS WILL
SETTLE ACROSS THE AREA WEDNESDAY NIGHT...WITH TEMPERATURES BOTTOMING
OUT BELOW FREEZING IN THE OUTLYING AREAS...MAINLY ACROSS NORTHERN
MARICOPA COUNTY NEAR WICKENBURG.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AZZ020-025-CAZ031-161230-
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
LOWER COLORADO RIVER VALLEY CA-
449 AM MST TUE JAN 15 2008 /349 AM PST TUE JAN 15 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA AND EXTREME
SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A COLD FRONT MOVING ACROSS THE AREA TONIGHT WILL SIGNAL A CHANGE IN
OUR WEATHER. WINDY CONDITIONS ARE EXPECTED TO DEVELOP WEDNESDAY
MORNING AND WILL CONTINUE THROUGHOUT THE DAY. WIND GUSTS MAY EXCEED
35 MPH IN SOME SPOTS DOWN THE COLORADO RIVER VALLEY. STRONG
CROSSWINDS WILL ALSO BE A THREAT TO THOSE TRAVELING ON INTERSTATE 8
OR INTERSTATE 10. A MUCH DRIER AIRMASS WILL ALSO BUILD ACROSS THE
AREA. THE WINDY AND DRY CONDITIONS WILL RESULT IN AN ELEVATED THREAT
FOR WILDFIRES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

CAZ030-032-033-161230-
JOSHUA TREE NATIONAL PARK-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
349 AM PST TUE JAN 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WINDY CONDITIONS ARE EXPECTED TO DEVELOP WEDNESDAY MORNING AND WILL
CONTINUE THROUGHOUT THE DAY. WIND GUSTS WILL EXCEED 30 MPH IN SOME
SPOTS...WHICH MAY PRODUCE AREAS OF BLOWING DUST OR SAND. STRONG
CROSSWINDS WILL ALSO BE A THREAT TO THOSE TRAVELING ON INTERSTATE 8
OR INTERSTATE 10.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

HIRSCH

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 16, 5:21 AM MSTRed Flag WarningPSRLa Paz, Yuma14 hr

Nearby

Wind Advisories in Arizona, 2008Wind Advisories in California, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.